# SDR GTIA2016042901440

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 12,295 hours, 5,651 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB025147
- Condition: Failed
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT FL 320, IN ALT CRUISE, THE ACFT WHILE ON AUTOPILOT, WOULD CLIMB AND OR DESCEND IN AN ABRUPT MANNER RESULTING ALTITUDE DEVIATIONS AT UP TO 50 FT AND VERTICAL SPEEDS AS HIGH AS 500 FPM, THIS OCCURRED APPROXIMATELY 12 TIMES DURING THE FLIGHT.  THE AFOREMENTIONED DISCREPANCY COULD ALSO BE CLEARLY FELT BY THE CABIN CREW IN THE AFT GALLEY . THIS PHENOMENON OCCURRED IN SMOOTH AIR IN CRUISE. NO TURBULENCE WAS FELT WHILE WE EXPERIENCED THESE SMALL EXCURSIONS.  PERFORMED TSM 27-30-00-810-853-A/ R & R ELAC2, 2CE2 IAW AMM 27-93-34.  OPS CHECK GOOD.  NO FURTHER DEFECTS FOUND.  ACFT OK FOR CONTINUED SERVICE.
